# SDR UALA2013062604454

- Difficulty date: June 24, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 41,352 hours, 17,612 cycles
- Engine: Iae V2527A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Condition: Discharged
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE EXTINGUISHER DISCHARGED  LIGHT OF "AGENT 1" ILLUMINATED WITHOUT FIRING BOTTLE 1.    R & R NR 1 ENGINE FIRE EXTINGUISHING BOTTLE IAW MM.
